MAUDE Adverse Event Report: CARL ZEISS MEDITEC, INC. CIRRUS HD-OCT 6000

CARL ZEISS MEDITEC, INC. CIRRUS HD-OCT 6000
Model Number 6000
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, czmi became aware that on (b)(6) 2023, a user in germany had received an alleged electric shock while operating the cirrus 6000 power table.It was communicated that upon receiving the shock, the user briefly had a pain in her finger and for the rest of the day there was a tingling in her fingertip.There was no injury reported and no medical intervention performed.
 
Additional Manufacturer Narrative
The root cause for this reported issue is unknown.However, no malfunction was identified with this power table upon investigation.Description of changes: field d9: returned to manufacturer checkbox selected.Date returned to manufacturer updated to "05/09/2023".Field g3: date received by manufacturer updated to "05/11/2023".Field g6: updated type of report to "follow-up".Updated follow-up number to "1".Field h2: selected "correction," "additional information", and "device evaluation".Field h3: updated device evaluated by manufacturer to "yes".Evaluation summary attached checkbox selected.Field h6: updated component code to "4755".Added "10" to existing list of type of investigation.Updated investigation findings to "213".Updated investigation conclusion to "67".Field h10: added narrative and description of changes.

Brand Name
CIRRUS HD-OCT 6000
Common Device Name
CIRRUS HD-OCT
Manufacturer (Section D)
CARL ZEISS MEDITEC, INC.
5300 central parkway
dublin CA 94568
Manufacturer (Section G)
CARL ZEISS MEDITEC, INC.
5300 central parkway
dublin CA 94568
Manufacturer Contact
viet nguyen
5300 central parkway
dublin, CA 94568
9255574151
MDR Report Key16678757
Report Number2918630-2023-00001
Device Sequence Number5772674
Product Code OBO
UDI-Device Identifier04057748087141
UDI-Public010405774808714111221201
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6000
Device Catalogue Number266002-1173-109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown